Article (Scientific journals)
Non-asymptotic minimax rates of testing in signal detection
Baraud, Yannick
2002In Bernoulli, 8 (5), p. 577--606
Peer reviewed
 

Files


Full Text
min-rev1.pdf
Publisher postprint (289.74 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Baraud, Yannick ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
External co-authors :
no
Language :
English
Title :
Non-asymptotic minimax rates of testing in signal detection
Publication date :
2002
Journal title :
Bernoulli
ISSN :
1350-7265
Publisher :
Chapman & Hall, United Kingdom
Volume :
8
Issue :
5
Pages :
577--606
Peer reviewed :
Peer reviewed
Commentary :
1935648
Available on ORBilu :
since 29 August 2019

Statistics


Number of views
110 (9 by Unilu)
Number of downloads
60 (8 by Unilu)

Scopus citations®
 
98
Scopus citations®
without self-citations
97
WoS citations
 
82

Bibliography


Similar publications



Contact ORBilu